# SDR USAASB97107

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIC - FLT 1661 - ON CLIMB-OUT OF ORF, A LOUD AIR LEAK APPEARED TO BE COMING FROM THE FORWARD ENTRY DOOR.  CAPTAIN ELECTED TO DIVERT TO RIC DUE TO THE NOISE IN THE CABIN.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE INSIDE UPPER DOOR HINGE COVER ON THE FORWARD ENTRY DOOR.  PRESSURIZED AIRCRAFT.  NO LEAKS NOTED.  (X)
